# SDR UIEA2019022203316

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,981 hours, 11,979 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 901215
- Condition: Inoperative
- Location: Lt Engine Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BLEED WILL NOT OPEN WITH ENGINE RUNNING( REMOVED AND REPLACED LH PRSOV IAW B767 AMM 36-11-09 OPS CHECK GOOD IAW B767 AMM 71-00-00, RESECURED PNEUMATIC SENSE LINE IAW B767 AMM 36-11-18, SYSTEM CHECKS GOOD IAW B767 AMM 71-00-00 )
